# SDR NSVA2008007

- Difficulty date: February 24, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N251CJ
- Make and model: Saab 340B
- Aircraft serial: 251
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH LAV, SMOKE LIGHT ILLUMINATED, NO SMOKE OR FIRE NOTED.  OPENED MEL 26-13-1.
